Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the ideal structure of certain semirings and compactification of topological spaces


Author: J. G. Horne
Journal: Trans. Amer. Math. Soc. 90 (1959), 408-430
MSC: Primary 46.00; Secondary 20.00
MathSciNet review: 0108714
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00, 20.00

Retrieve articles in all journals with MSC: 46.00, 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0108714-9
Article copyright: © Copyright 1959 American Mathematical Society